Couldn't find what you looking for?

TRY OUR SEARCH!

I have heart problems. For a while, I have been taking Digoxin prescribed by a doctor, so the arrhythmia stopped. As soon as that happened, I stopped taking the drug. But, the symptoms occurred again, and I have decided to take the drug again. I take Digoxin (Lanoxin) to control irregular heartbeat, but I am wondering if I did the right thing.

Loading...

I think that what you are doing could be very dangerous. Digoxin is a medicament, which used properly can give positive effects in dealing with irregular heartbeat. On the other hand, it could be very toxic, especially for the heart, if used improperly and, which is a paradox, it can cause severe arrhythmia, so I think you should talk to your doctor about that stopping and starting with therapy again.
Reply

Loading...

Can digoxin effect a man's sexual performance? :$
Reply

Loading...